Apr 10, 2005
After 4 mo of interferon/ribivarin my WBC is 1.2. Platelets are 49,000. Should this be a concern? Dr. doesn't think so. Thank you
Response from Dr. McGovern
You just need to continue careful monitoring with your doctor.
If your viral load is undetectable but your platelet counts drift down further, dose reduction may need to be considered in the future.
If your absolute neutrophil count drops to less than 500 (that is a different number than your total WBC), then he or she will discuss dose modification with you in the future - or the addition of growth factors to make the WBC come up. Your counts may just stabilize at this level and you may never need dose adjustment or growth factors. Dr. McGovern
boyfriend tested + for hep b
saliva in blood from sharing a joint (marijuana)
- Itchy Skin Could I Have Acute HIV Infection
- Sex With A Prostitute Risk Of Getting AIDS
- How Likely Is It To Get AIDS From Sex With A Prostitute?
- Groin Pain After Genital Rubbing Worried I Have HIV
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.